# SDR ASOA2014011609765

- Difficulty date: January 6, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 26,791 hours, 24,838 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WARNING IN FLIGHT, EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION.  RETRACTION SYS IAW AMM 32-30-00.  NO DEFECTS NOTED.   ACFT OK FOR SERVICE.
